# SDR L1GA200000179

- Difficulty date: July 21, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 55,865 hours, 42,746 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

921 GEAR UNSAFE LIGHT ON DEPARTURE FLT 1 DAT-LAX.  RETURNED TO FIELD.  GEAR DAMAGE INCURRED, REQ FERRY TO AAR OK CITY, R2 DOORS AND BYPASS VALVE AS PRECAUTION RET TO SERVICE.
